# SDR 2002FA0001250

- Difficulty date: October 9, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Aircraft: N22166
- Make and model: Mooney M20R
- Aircraft serial: 290225
- Engine: Cont IO550*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 646207
- Condition: Cracked
- Location: Fuel Intake
- Part time: 150 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTED AIRCRAFT ENGINE DURING ROUTINE OIL CHANGE AND NOTICED FUEL STAIN ON NR 6 INTAKE TUBE.  REMOVED TUBE AND FOUND TO BE CRACKED AT FLANGE PART HAD BEEN REPLACED 2 MONTHS EARLIER FOR SAME REASON.  COULD BE CAUSED BY ABNORMAL VIBRATIONS OR SHOCK COOLING OF TUBE.
